English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Method of moments over orthogonal polynomial bases

Bajcinca, N., Hofmann, S., & Sundmacher, K. (2014). Method of moments over orthogonal polynomial bases. Chemical Engineering Science, 119, 295-309. doi:10.1016/j.ces.2014.07.014.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-2483-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-2484-A
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Bajcinca, Naim1, Author              
Hofmann, Steffen2, Author
Sundmacher, Kai3, 4, Author              
Affiliations:
1Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738154              
2TU Berlin, ou_persistent22              
3Process Systems Engineering, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738151              
4Otto-von-Guericke Universität Magdeburg, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2014
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1016/j.ces.2014.07.014
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Chemical Engineering Science
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 119 Sequence Number: - Start / End Page: 295 - 309 Identifier: -